# SDR AALA20120127AFW01

- Difficulty date: January 27, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 72,152 hours, 11,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AREA INTERCOSTAL IN CEILING BETWEEN STATIONS 742 TO 764 RIGHT BUTTLINE 40 CRACKED.  INSTALLED NEW SERVICEABLE INTERCOSTAL ANGLE PER SRM 51-40-02.
